Advertisement -- Learn more about ads on this site.
 

team136forum


  Team Forum
PCOS & Losing Weight

A Guide to Posting in Your SparkTeam Forum

  FORUM:   Medical Info & Discussion
TOPIC:   Rashes 


Search
Reply Create A New Topic Subscribe to this Discussion
Advertisement -- Learn more about ads on this site.
Author: Message: Sorting Last Post on Top


KINSHASA2001
KINSHASA2001's Photo Posts: 133
2/26/08 9:35 A

KINSHASA2001's SparkPage
Send Private Message
Reply
Thanks for all the advice! I know that cornstarch helps a lot, so I've been using it. And they're not really painful just annoying. I need to go to the dr in april for a med check/yearly exam so I'll ask then.

~Aimee~


 current weight: 259.0 
 
295
262.5
230
197.5
165


TRYINAGAIN3
TRYINAGAIN3's Photo Posts: 1,597
2/25/08 10:56 P

TRYINAGAIN3's SparkPage
Send Private Message
Reply
Could be an allergy....I would talk to your doctor about it. If it's the meds that is giving you the rash there are other meds you can take to bring on your period. I hated provera...I would spot for days before getting a real period.




 Pounds lost: 6.8 
 
0
15.5
31
46.5
62


KAREMEG
KAREMEG's Photo Posts: 350
2/25/08 4:13 P

KAREMEG's SparkPage
Send Private Message
Reply
That is odd! Could it just be chafing? Maybe try some baby powder there and see if that helps. Maybe even some hydrocortosone.(Sorry if spelled wrong) If not, ask your doctor or pharmacist. I haven't heard of hormonal rashes like that before!

Good Luck!

My Dieting Motto:

"One Bite at a Time, One Meal at a Time!"


 Pounds lost: 12.0 
 
0
19.5
39
58.5
78


HEATHERNY
HEATHERNY's Photo Posts: 897
2/25/08 2:03 P

HEATHERNY's SparkPage
Send Private Message
Reply
I have taken PRovera many times and I never had this happen. I am surprised that your doctor has you take it monthly. I know that before I was back on BCP, I only took Provera every 3 months to bring on my period. If I were you, I would call your gyn when the rash starts again and get an appointment to show him/her. I hope that it gets better soon.

~Heather
Mommy to
Addison ~ 6 /7/06
Autumn ~ 4/16/09


 current weight: 225.0 
 
225
207.5
190
172.5
155


KINSHASA2001
KINSHASA2001's Photo Posts: 133
2/25/08 1:34 P

KINSHASA2001's SparkPage
Send Private Message
Reply
This is a weird question, but I have to ask. I take a hormone at the beginning of each month to force me to have a period. I've noticed since I've been on it I'm getting a rash (like diaper rash) on my upper thighs just before my period actually starts (around the last few days of the hormone). Has anyone else experienced this?

~Aimee~


 current weight: 259.0 
 
295
262.5
230
197.5
165


 
Page: 1 of (1)  
   
Report Innappropriate Post

Other PCOS & Losing Weight Medical Info & Discussion Posts


Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=602x136x12591592

Review our Community Guidelines